# SDR AALA2020032769007

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 8,725 hours, 3,349 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Faulty
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF AT LESS THAN 40 KNOTS DUE TO ASYMETRICAL THRUST RIGHT ENGINE SLOWER TO SPOOL. ATTEMPTED SECOND TAKEOFF BUT ENGINES CAME UP TOGETHER BUT FMA WOULDNT INDICATE FLEX DUE TO FMS BEING IN ENGINE OUT MODE. MAINTENANCE REPLACED FUEL FILTER PER AMM 73-12-42.
